# SDR 2016FA0000013

- Difficulty date: November 25, 2015
- Submitted: January 8, 2016
- Operation: General aviation
- Aircraft: N898PJ
- Make and model: Mooney M20R
- Aircraft serial: 290109
- Aircraft time: 1,640 hours
- Engine: Cont IO550*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TCMIO550G
- Part serial: 679256
- Condition: Power Loss
- Part time: 1,640 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 12 TO 15 MILES FROM AIRPORT, ENGINE BEGAN TO RUN ROUGH. THE TOWER WAS ADVISED AND THE ACFT WAS CLEARED FOR A STRAIGHT IN LANDING. TAXIED TO RAMP WITHOUT INCIDENT. TROUBLESHOOT ROUGH RUNNING ENGINE AND FOUND NO COMPRESSION ON NR 6 CYLINDER, REMOVED CYLINDER AND FOUND EXHAUST VALVE BURNED.  ALSO, REMOVED NR 1 AND NR 4 CYLINDERS DUE TO LOW COMPRESSION.  THE ENGINE HAS NEVER BEEN O/H SINCE NEW AND HAS 1640 TOTAL HOURS.
